MathSciNet Relay Station
MathSciNet bibliographic data
MR2181093 11F70 (11F67 11F85 22E50)
Emerton, Matthew $p$-adic $L$-functions and unitary completions of representations of $p$-adic reductive groups. Duke Math. J. 130 (2005), no. 2, 353–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement